# SDR ASOA05198

- Difficulty date: February 14, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE WEB IN WING BOX FRAME 28 RIGHT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE WEB IN THE WING BOX FRAME 28 RT IAW SRM 51-25-01.  (M)
